MAUDE Adverse Event Report: TELEFLEX MEDICAL SDN. BHD. RUSCH PAED 2W 1.5ML 100% SILICONE STR 06; CATHETER, RETENTION TYPE, BALL

TELEFLEX MEDICAL SDN. BHD. RUSCH PAED 2W 1.5ML 100% SILICONE STR 06; CATHETER, RETENTION TYPE, BALL
Model Number IPN050125
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/10/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device has not been returned for investigation.Teleflex will continue to monitor and trend related events.
 
Event or Problem Description
Nurse reports that the catheter was placed but there was no urine output during procedure.The catheter was removed and replaced and urine returned.The original catheter was inspected and flushed.This was done to see if something may have blocked flow (ie: stones, etc).The nurse noted that there did not seem to be any eyelets at the tip of the catheter.
 
Additional Manufacturer Narrative
Qn#(b)(4).The batch card(s) for the complaint lot(s) was reviewed and no abnormalities found.There was no complaint sample returned for investigation.Therefore, no physical assessment could be conducted.Non-drainage could be occurred due to several reasons.However, in the absence of returned sample and limited information available in this complaint, further investigation is not able to be conducted and therefore this complaint could not be confirmed.
 
Event or Problem Description

Brand Name
RUSCH PAED 2W 1.5ML 100% SILICONE STR 06
Common Device Name
CATHETER, RETENTION TYPE, BALL
Manufacturer (Section D)
TELEFLEX MEDICAL SDN. BHD.
perak, west malaysia
MDR Report Key11895039
Report Number8040412-2021-00163
Device Sequence Number14380092
Product Code EZL
UDI-Device Identifier04026704307968
UDI-Public04026704307968
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K972184
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/28/2025
Device Model NumberIPN050125
Device Catalogue Number170003060
Device Lot Number20DT36
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/27/2021
Supplement Date Received by Manufacturer07/01/2021
Initial Report FDA Received Date05/27/2021
Supplement Report FDA Received Date07/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1